BibTeX record journals/computing/DuY02

download as .bib file

@article{DBLP:journals/computing/DuY02,
  author    = {Q. Du and
               D. Yu},
  title     = {A Domain Decomposition Method Based on Natural Boundary Reduction
               for Nonlinear Time-Dependent Exterior Wave Problems},
  journal   = {Computing},
  volume    = {68},
  number    = {2},
  pages     = {111--129},
  year      = {2002},
  url       = {https://doi.org/10.1007/s00607-001-1432-y},
  doi       = {10.1007/s00607-001-1432-y},
  timestamp = {Thu, 06 Aug 2020 13:51:20 +0200},
  biburl    = {https://dblp.org/rec/journals/computing/DuY02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics